# SDR SWIA200312541

- Difficulty date: October 17, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 6,409 hours, 5,380 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Will Not Test
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STICK  PUSHER WILL NOT TEST.  REMOVED AND REPLACED STICK PUSHER IAW CRJ MM 27-35-15.  OPS CHECKS GOOD.  P/N: 600-59156-15, S/N OFF: 1649.
